I too encourage you to talk in greater detail with your doctor regarding this side effect. It may be beneficial to talk to a dietitian as well; to set up an eating plan that is more "regulated", since you will not be able to let "hunger" be your guide. Sometimes receiving adequate protein and fiber (throughout the day) can help. Make sure you are using your SP meal plans---this will have 3 meals and several snacks daily, as well as balanced nutrients---which can all help with hunger control. Dietitian Becky
12/15/12 9:34 P
I personally don't have experience with what you're describing; maybe you should talk to your doctor? S/he may be able to give you strategies to help cope with this side effect, and guidelines for how to handle it! You can try setting guidelines for yourself- eg only eat 3 or 5 meals/snacks a day at certain times. Limit your calories at each meal to work with your overall nutritional goals. But if this is a known side effect, I really think your doctor may be the best resource for you!
Fitness Minutes: (3,660)
12/15/12 2:19 P
Hey everyone, I wanted to see if anyone else out there has the same problem as me, I eat compulsively because of my medication as mentioned in another post I am trying to control it by jotting down what I eat, but apparently the medication I take has this side effect on many people. I wanted to know if anyone else out there had a similar problem and what they did to cope with it. Not knowing whether I am hungry cause my body needs food or its just a problem in my brain is a little daunting! Anyway let me know.